# SDR GTIA2018121072997

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,355 hours, 2,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT REPORTED "DIRTY SOCK SMELL" IN AFT CABIN-PERFORMED TSM 05-50-00-810-831 RAN BOTH ENGINES AND PACK ISOLATED WHILE USING THE AERO TRACER. NO FUMES OF SMELLS OR AIR QUALITY CONTAMINATED DETECTED. COULD NOT DUPLICATE AT THIS TIME. REF LOG PAGE 2341429-2 FOR FURTER ACTION
